# SDR CALA9600974

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Cards
- Condition: Inoperative
- Location: Logic Shelf
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR WAS RETRACTED AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  A NOSE GEAR SWING WAS PERFORMED IAW MM 32-61-00, PAGE 501 TO 504 AND ALL GEAR OPERATION AND INDICATIONS WERE NORMAL.  THE M983 AND M1215 LOGIC CARDS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE PER MM 32-09-20.  BOTH CARDS TESTED NORMAL.  ANOTHER GEAR SWING WAS PERFORMED AFTER CARD REPLACEMENT WITH NO FAULTS NOTED.
